MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUS6A
Medical Device Problem Codes Break (1069); Reflux within Device (1522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for the one complaint.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model crus6a.Recanalization catheter allegedly broke.It was further reported that another device was used to complete the procedure.This information was received from single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years of age, the gender is not provided, and the weight is (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: the device was returned to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model crus6a.Recanalization catheter allegedly broke.This information was received from single source.This malfunction did involve patient with no reported patient injury.The patient is 74 years of age, the gender is not provided, and the weight is 250 lbs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model crus6a recanalization catheter allegedly broke.This information was received from single source.This malfunction did involve patient with no reported patient injury.The patient is 74 years of age, the gender is not provided, and the weight is 250 lbs.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was returned to bd for evaluation and the investigation is inconclusive for break, however, confirmed for reflux in device.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8782986
Report Number2020394-2019-01465
Device Sequence Number11235263
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFDQ2952
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
12/31/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date10/10/2019
01/20/2020
Patient Sequence Number1